Equaline Acetaminophen, Regular Strength, 325 mg, Tablets

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Pain reliever/fever reducer. Aspirin free. Compare to Regular Strength Tylenol Tablets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Regular Strength Tylenol Tablets). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.